# SDR FDEA200901050041

- Difficulty date: January 5, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162161
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E, FALSE SPAR INBD ATTACHMENT HAS LOOSE HARDWARE AND SEPARATION BETWEEN PARTS, WBL 118 FOUND CRACKED. REPAIR ACCOMPLISHED PER DRAWING SR27-57-038 REV "C". STD.   REWORK DRAWING INBD BEAM CRACK REPAIR.
